# SDR AALA201802289020

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 56,745 hours, 21,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE EMERGENCY EXIT LIGHT LENS MISSING.  MAINTENANCE REPLACED THE LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
